MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Uf/importer report # (b)(4).
 
Event or Problem Description
The event involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock.It was stated that the father came out saying that the mother had a wet shirt, and one of the lines were leaking.Nursing staff went in to examine connections and checked to see if there was a leak anywhere.It was time to change the total parenteral nutrition (tpn) and lipids, so nursing staff decided to change all tubing setup.After switching whole tubing set up, nursing staff examine the lines closer.The parents mentioned that maybe it was the hub on the trifurcator, so nursing staff started there and was able to find a small hole where liquid was leaking.There was patient involvement and unknown human harm.
 
Additional Manufacturer Narrative
One used sample item list #mc330027 connected into 0.9% sodium chloride 10ml syringe were returned for evaluation, as received some tpn lipids residuals was found inside the sample, evidence of kinked tubes due to the clamps activation.The set was tested according procedure and no leaks from trifurcate or any other part along the set was observed.Complaint of leaks was not able to confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to mfr on 8/30/2023.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17644955
Report Number9617594-2023-00605
Device Sequence Number20253926
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public(01)00887709076419(17)271101(10)12878739
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot Number12878739
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION / LIPIDS , UNK MFR
Patient Age4 MO
Patient SexFemale
Patient Weight3 KG